MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR06
Medical Device Problem Codes Premature Discharge of Battery (1057); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) "battery did not last as long as expected" and exhibited elevated threshold.The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11525836
Report Number3004209178-2021-04553
Device Sequence Number2966033
Product Code NVZ
UDI-Device Identifier00613994222190
UDI-Public00613994222190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2013
Device Model NumberADSR06
Device Catalogue NumberADSR06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
47702 LEAD
Patient Age70 YR